MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXCELON; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00564101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an excelon tbna needle was used in the bronchial during a bronchoscopy biopsy sample procedure performed on (b)(6) 2019.According to the complainant, while the doctor was preparing the needle outside of the patient to insert into the scope, a 2-3 cm piece of the sheath detached at the distal end of the device.The procedure was completed with a different needle.There were no patient complications reported as a result of this event.

Brand Name
EXCELON
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8307558
Report Number3005099803-2019-00390
Device Sequence Number19241067
Product Code EOQ
UDI-Device Identifier08714729456452
UDI-Public08714729456452
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K040018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2020
Device Model NumberM00564101
Device Catalogue Number6410
Device Lot Number0020791723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1